# SDR DALA2024113011290

- Difficulty date: November 27, 2024
- Submitted: November 30, 2024
- Operation: Air carrier
- Aircraft: N815NW
- Make and model: Airbus A330-323
- Aircraft serial: 0817
- Aircraft time: 77,718 hours, 10,274 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Panel
- Condition: Deployed
- Location: 207
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3315 OXYGEN PANEL MASK DEPLOYED / LOCATIONS:207. CORRECTIVE ACTION: O2 MASK PANEL SECURED AS PER A330 AMM 35-21-41. OPS CHECK GOOD. (0681213)
